Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 43, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 23, 2010, 2:26 AM CDT for 4 counties in Minnesota. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2010, 2:26 AM CDT (07:26 UTC)
- Expired
- Jun 23, 2010, 3:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Benton County, MN, Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN
The radar
The Minneapolis radar (KMPX), 103 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2158 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
717 WUUS53 KMPX 230726 SVRMPX MNC009-065-095-097-230815- /O.NEW.KMPX.SV.W.0043.100623T0726Z-100623T0815Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 226 AM CDT WED JUN 23 2010 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FAR SOUTHEASTERN MORRISON COUNTY IN CENTRAL MINNESOTA... SOUTHERN MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA... SOUTHWESTERN KANABEC COUNTY IN EAST CENTRAL MINNESOTA... NORTHEASTERN BENTON COUNTY IN CENTRAL MINNESOTA... * UNTIL 315 AM CDT * AT 222 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR RUM RIVER...OR ABOUT 9 MILES WEST OF MILACA...AND MOVING EAST AT 20 MPH. LOCATIONS IN THE WARNING INCLUDE... MILACA... RUM RIVER... FORESTON... BOCK... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. && LAT...LON 4574 9342 4565 9393 4582 9396 4594 9344 TIME...MOT...LOC 0726Z 251DEG 17KT 4579 9381 WIND...HAIL <50MPH 1.00IN $$
2 follow-up statements
884 WWUS53 KMPX 230751 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 251 AM CDT WED JUN 23 2010 MNC009-065-095-097-230815- /O.CON.KMPX.SV.W.0043.000000T0000Z-100623T0815Z/ MORRISON MN-MILLE LACS MN-KANABEC MN-BENTON MN- 251 AM CDT WED JUN 23 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN BENTON...SOUTHWESTERN KANABEC...SOUTHERN MILLE LACS AND FAR SOUTHEASTERN MORRISON COUNTIES UNTIL 315 AM CDT... AT 249 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR RUM RIVER...OR 7 MILES NORTHWEST OF MILACA...MOVING NORTHEAST AT 20 MPH. MORE THUNDERSTORMS NEAR SEVERE LIMITS WERE REDEVELOPING OVER BENTON COUNTY. LOCATIONS IMPACTED INCLUDE... MILACA AND BOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR AND DEADLY LIGHTNING ARE MOVING INTO THE AREA. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES. && LAT...LON 4574 9342 4565 9393 4582 9396 4594 9344 TIME...MOT...LOC 0749Z 247DEG 16KT 4584 9373 WIND...HAIL <50MPH 1.00IN $$
139 WWUS53 KMPX 230806 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 306 AM CDT WED JUN 23 2010 MNC009-065-095-097-230815- /O.CON.KMPX.SV.W.0043.000000T0000Z-100623T0815Z/ MORRISON MN-MILLE LACS MN-KANABEC MN-BENTON MN- 306 AM CDT WED JUN 23 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN BENTON...SOUTHWESTERN KANABEC...SOUTHERN MILLE LACS AND FAR SOUTHEASTERN MORRISON COUNTIES UNTIL 315 AM CDT... AT 306 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF MILACA...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. IN ADDITION...REDEVELOPING THUNDERSTORMS TO THE WEST MAY REACH SEVERE LIMITS SHORTLY. LOCATIONS IMPACTED INCLUDE... MILACA. MAINLY RURAL AREAS OF CENTRAL MILLE LACS AND SOUTHWESTERN KANABEC COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES. && LAT...LON 4574 9342 4565 9393 4582 9396 4594 9344 TIME...MOT...LOC 0806Z 247DEG 16KT 4584 9359 WIND...HAIL 60MPH 0.88IN $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:40 PM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jun 22, 10:40 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1040 PM CDT TUE JUN 22 2010
.AVIATION... /06Z TAF ISSUANCE/
CONFIDENCE HIGH THAT A CONVECTIVE COMPLEX WITH DAMAGING WINDS
WILL PASS ACROSS SOUTHERN MN BETWEEN 07Z AND 11Z. THIS WOULD
PRIMARILY AFFECT KRWF. HOW FAR NORTH THE BOW WILL EXTEND IS STILL
IN QUESTION...BUT KMSP AND KRNH WILL LIKELY BE ON THE NORTH END.
HAVE INSERTED A STRONG WESTERLY WIND GROUP IN THE KRWF TAF FOR THE
ANTICIPATED BOW. PROBABILITY FOR STORMS LOWER FOR KSTC AND KAXN.
KEAU WILL ALSO BE ON THE RECEIVING END OF THE POTENTIAL BOW TOWARD
DAYBREAK...BUT STRONG CONVECTION WITH HAIL POTENTIAL MAY PUSH IN
BEFORE FROM SE MN WHICH REPRESENTS STRONG MOISTURE TRANSPORT. IN
THE WAKE OF THE CONVECTIVE COMPLEX...WINDS WILL TURN NW WEDNESDAY
MORNING WITH SPEEDS INCREASING TO 12-15 KNOTS WITH GUSTS IN THE 20
TO 25 KNOT RANGE. CLEARING SKIES BY WEDNESDAY EVENING ALONG WITH
DIMINISHING WIND.
KMSP...CONVECTION ACROSS SD AND NE EXPECTED TO CONSOLIDATE INTO A
FORWARD PROPAGATING COMPLEX IN THE NEXT FEW HOURS AND ADVANCE
ACROSS SOUTHERN MN DURING THE OVERNIGHT HOURS. DAMAGING STRAIGHT
LINE WINDS EXPECTED...BUT HOW FAR NORTH THEY MAKE IT STILL IN
QUESTION. FOR NOW...HAVE INSERTED WEST WINDS AT 25 KNOTS GUSTING
TO 40 KNOTS INTO THE KMSP TAF BETWEEN 09Z AND 11Z. SCATTERED
SHOWERS EXPECTED WEDNESDAY MORNING IN THE WAKE OF THE CONVECTIVE
COMPLEX AS AN UPPER TROUGH PASSES THROUGH. NW WINDS INCREASING AS
WELL IN THE MORNING WITH 15 KNOTS GUSTING TO 25 KNOTS. DIMINISHING
WIND AND CLOUDS WEDNESDAY EVENING.
&&
.DISCUSSION... /ISSUED 114 PM CDT TUE JUN 22 2010/
THERE IS AN INCREASE POTENTIAL OF SVR WX LATER TODAY...AND INTO
THE OVERNIGHT HRS AS INSTABILITY BECOMES STRONG AND A DISTURBANCE
MOVING ACROSS THE NORTHERN PLAINS/UPPER MIDWEST INTERACTS WITH
THIS INSTABILITY TO CAUSE TSRA TO DEVELOP. AT THE PRESENT
TIME...NUMEROUS SFC BOUNDARIES HAVE FORMED DUE TO EARLY MORNING
CONVECTION ACROSS THE DAKOTAS. THIS BOUNDARY...WHICH IS ILL
DEFINED WITH MAINLY A CUMULUS FIELD BUILDING ACROSS
CENTRAL/SOUTHERN MN/EASTERN SD AS INSTABILITY INCREASES THIS AFTN.
SIGNIFICANT CAP...WHICH IS IN PLACE EARLY THIS AFTN...HAS INHIBIT
ANY RE-GENERATION OF SHRA/TSRA AS OF 1 PM. HOWEVER...LATEST SHORT
TERM MODELS DOES SHOW THE CAP ERODING ACROSS EASTERN SD/WEST
CENTRAL MN WHERE THE CURRENT 85H MAXIMUM CONVERGENCE IS NOTED.
MAIN FORECAST DILEMMA REMAINS WHERE THE MAIN CONVECTIVE COMPLEX
WILL DEVELOP THIS AFTN...AND WHERE THE LLJ/0-1KM SHEAR IS
MAXIMIZED OVERNIGHT. THIS WILL PLAY AN IMPORTANT ROLE IN THE
OVERALL SVR WX WHICH IS LIKELY TO EVOLVE OVERNIGHT ACROSS THE
PLAINS/MIDWEST. AS WITH THE CURRENT MODELS /GFS & NAM/ THE
DEPICTION OF THE SFC LOW LATER TONIGHT AND 85H JET...WILL BE THE
MAIN DILEMMA AS TO WHERE THE COMPLEX WILL DEVELOP. EVEN IF YOU
SPLIT THE DIFFERENCE BETWEEN THE TWO MODELS...FAR SOUTHERN MN
REMAINS THE MOST PROBABLE PLACE TO RECEIVE SVR WX OVERNIGHT.
CURRENT 14Z HRRR REMAINS ACTIVE IN TERMS OF RE-GENERATION OF
HIGHER REFLECTIVITY MODELING ACROSS WEST CENTRAL MN BY 21Z...WITH
THE MOVEMENT GENERALLY TO THE SOUTHEAST ACROSS EAST CENTRAL MN BY
05Z. IN ADDITION...HRRR RE-DEVELOPS A COMPLEX ACROSS WESTERN SD
WHICH MAY BE THE MAIN PLAYER OVERNIGHT AS THE AFTN TSRA SET OFF A
BOUNDARY THAT WILL LAY ACROSS FAR SOUTHERN MN OVERNIGHT. THIS
SHOULD SET THE STAGE FOR VERY HEAVY RAINFALL/STRONG WNDS AND HAIL
ALONG THE IA/MN BORDER DURING THE LATE EVENING/OVERNIGHT PERIOD.
THIS IS ALSO WHERE THE HIGHEST POPS WILL REMAIN IN THE CURRENT
FORECAST GRIDS.
AFT WEDNESDAY AFTN...THE MAIN UPPER WAVE SHOULD PAST TO THE EAST...
ALLOWING FOR STRONG SUBSIDENCE TO DEVELOP IN THE WAKE OF IT.
THEREFORE...WEDNESDAY NIGHT THRU THURSDAY LOOK TO BE THE BEST DAYS
IN TERMS OF DRY AND RELATIVELY SEASONABLE TEMPERATURES.
LATE IN THE WEEK...AND INTO THE WEEKEND...MODELS CONTINUE TO
DISPLAY A VERY UNSETTLED PATTERN WITH NUMEROUS SHRT WAVES MOVES
ACROSS THE UPPER MIDWEST. TIMING WILL REMAIN THE
PROBLEM...ESPECIALLY WITH CONVECTIVE COMPLEXES INTERFERING WITH
SFC BOUNDARIES AND ASSOCIATED INSTABILITY PARAMETERS.
THEREFORE...WILL CONTINUE HIGH CHC POPS FOR FRIDAY NIGHT...THRU
SUNDAY...BEFORE A SUBSTANTIAL UPPER RIDGE BECOMES MORE PRONOUNCED
ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST BY NEXT WEEK. ..JLT..
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 10 AM CDT WEDNESDAY FOR BLUE EARTH-
FARIBAULT-FREEBORN-MARTIN-STEELE-WASECA-WATONWAN.
WI...NONE.
&&
RAH/JLTHazardous weather outlook, Jun 22, 7:19 PM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 719 PM CDT TUE JUN 22 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 240030- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 719 PM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA TONIGHT AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THE STORMS MAY PRODUCE A SEVERE WIND EVENT DURING THE LATE EVENING THROUGH THE OVERNIGHT HOURS ACROSS SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN AS THEY MOVE THROUGH. TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH STORMS ACROSS SOUTHERN MINNESOTA. A FLASH FLOOD WATCH IS IN EFFECT ACROSS FAR SOUTH CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS REMAIN POSSIBLE ACROSS THE OUTLOOK AREA ON WEDNESDAY WITH ANOTHER CHANCE FOR THUNDERSTORMS FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, Jun 22, 11:36 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1136 PM CDT TUE JUN 22 2010
MNZ091-092-230515-
FARIBAULT-MARTIN-
1136 PM CDT TUE JUN 22 2010
...THUNDERSTORMS DEVELOPING OVER FARIBAULT AND SOUTHEAST MARTIN
COUNTIES THROUGH 1215 AM CDT...
AT 1131 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES WEST OF ELMORE. THIS STORM WAS MOVING EAST AT
25 MPH. MORE THUNDERSTORMS...CAPABLE OF BEING SEVERE...ARE EXPECTED
TO CONTINUE TO REDEVELOP THROUGH THE NIGHT OVER SOUTH CENTRAL
MINNESOTA.
HAIL UP TO DIME SIZE IS EXPECTED WITH THIS CURRENT STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EAST CHAIN.
ELMORE.
BLUE EARTH.
FROST.
INTERSTATE 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4359 9446 4382 9366 4349 9366 4349 9445
4350 9445
TIME...MOT...LOC 0436Z 248DEG 23KT 4353 9427Local storm report, Jun 23, 12:46 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1246 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM HAIL CONGER 43.62N 93.53W
06/22/2010 E0.75 INCH FREEBORN MN TRAINED SPOTTER
1044 PM HAIL ALBERT LEA 43.66N 93.37W
06/22/2010 E0.88 INCH FREEBORN MN TRAINED SPOTTER
1103 PM HAIL CONGER 43.62N 93.53W
06/22/2010 E0.75 INCH FREEBORN MN TRAINED SPOTTER
SMALL BRANCHES DOWN
&&
KMESpecial weather statement, Jun 23, 12:46 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1246 AM CDT WED JUN 23 2010
MNZ091-092-230715-
FARIBAULT-MARTIN-
1246 AM CDT WED JUN 23 2010
...THUNDERSTORMS WITH GUSTY WINDS AND VERY HEAVY RAIN MOVING
FARIBAULT AND MARTIN COUNTIES THROUGH 215 AM CDT...
AT 1244 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BREWSTER TO CEYLON TO
BANCROFT IOWA. THESE STORMS WERE EVOLVING NORTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
DUNNELL.
WILBERT.
SHERBURN.
EAST CHAIN.
FOXLAKE.
TRIMONT.
INTERSTATE 90
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE FROM THE
THUNDERSTORMS THROUGH 230 AM. THIS MAY RESULT IN RUNOFF PROBLEMS AND
PONDING OF WATER ON AREA ROADWAYS.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4351 9487 4384 9486 4385 9365 4356 9365
4349 9372 4349 9472
TIME...MOT...LOC 0544Z 240DEG 33KT 4369 9542 4347 9467
4317 9407Special weather statement, Jun 23, 1:26 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
126 AM CDT WED JUN 23 2010
MNZ073>075-082-083-091-092-230730-
BLUE EARTH-BROWN-FARIBAULT-MARTIN-NICOLLET-REDWOOD-WATONWAN-
126 AM CDT WED JUN 23 2010
...THUNDERSTORMS MOVING DEVELOPING OVER BLUE
EARTH...BROWN...FARIBAULT...MARTIN...NICOLLET...REDWOOD AND WATONWAN
COUNTIES THROUGH 230 AM CDT...
AT 124 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CURRENT LAKE TO COMFREY TO
ODIN. THESE STORMS WERE MOVING NORTHEAST AT 30 MPH.
HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ODIN.
BUTTERFIELD.
SOUTH BRANCH.
WALNUT GROVE.
ST JAMES.
GROGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF ONE TO TWO AND A HALF INCHES ARE POSSIBLE FROM
THESE THUNDERSTORMS THROUGH 230 AM CDT. THIS MAY RESULT IN BRIEF
RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4382 9487 4410 9488 4410 9510 4419 9512
4420 9561 4453 9560 4454 9537 4457 9536
4456 9503 4452 9489 4446 9480 4446 9419
4428 9405 4381 9403
TIME...MOT...LOC 0624Z 210DEG 25KT 4415 9588 4411 9500
4391 9480Special weather statement, Jun 23, 2:02 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
202 AM CDT WED JUN 23 2010
MNZ045-230745-
KANABEC-
202 AM CDT WED JUN 23 2010
AT 202 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF MORA...OR 7 MILES WEST OF QUAMBA. THIS
STORM WAS MOVING EAST AT 20 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE FROM THE
THUNDERSTORM THROUGH 300 AM CDT. THIS MAY RESULT IN BRIEF RUNOFF
PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4599 9304 4598 9306 4597 9312 4582 9313
4576 9351 4594 9352 4603 9330 4611 9305
TIME...MOT...LOC 0702Z 248DEG 16KT 4595 9329Special weather statement, Jun 23, 2:10 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
210 AM CDT WED JUN 23 2010
MNZ064-065-067-069-073-075>077-084-085-230815-
LE
SUEUR-NICOLLET-REDWOOD-RENVILLE-RICE-SCOTT-SIBLEY-STEELE-WASECA-
YELLOW MEDICINE-
210 AM CDT WED JUN 23 2010
...THUNDERSTORMS DEVELOPING OVER LE SUEUR...NICOLLET...
REDWOOD...RENVILLE...RICE...SCOTT...SIBLEY...STEEL
E...WASECA AND YELLOW MEDICINE COUNTIES THROUGH 315 AM CDT...
AT 209 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM VESTA TO DEERFIELD. THESE
STORMS WERE MOVING NORTHEAST AT 45 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WATERVILLE.
BELVIEW.
ST HENRY.
ST THOMAS.
SACRED HEART.
VESELI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF ONE TO TWO AND A HALF INCHES ARE POSSIBLE FROM
THESE THUNDERSTORMS THROUGH 330 AM CDT. THIS MAY RESULT IN BRIEF
RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 6
AM CDT.
&&
LAT...LON 4417 9377 4424 9378 4421 9403 4428 9442
4450 9487 4435 9487 4446 9554 4489 9529
4489 9450 4463 9449 4463 9426 4472 9421
4467 9376 4464 9377 4480 9357 4479 9333
4448 9329 4448 9304 4437 9303 4406 9312
TIME...MOT...LOC 0709Z 203DEG 39KT 4455 9536 4420 9331The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:07 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 53 min |
| Jun 22, 10:48 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 33 min |
| Jun 22, 11:36 PM CDT | Special Weather Statement | MPX | Faribault | 39 min |
| Jun 22, 11:54 PM CDT | Areal Flood Advisory | MPX | Faribault, Freeborn, Martin | 5 hr |
| Jun 23, 12:46 AM CDT | Special Weather Statement | MPX | Faribault, Martin | 89 min |
| Jun 23, 1:26 AM CDT | Special Weather Statement | MPX | Blue Earth, Brown, Nicollet, Redwood, Watonwan | 64 min |
| Jun 23, 2:02 AM CDT | Special Weather Statement | MPX | Kanabec | 43 min |
| Jun 23, 2:10 AM CDT | Special Weather Statement | MPX | Le Sueur, Nicollet, Renville, Rice, Scott, Sibley | 65 min |
| Jun 23, 2:23 AM CDT | Areal Flood Advisory | MPX | Benton, Chippewa, Kanabec, Kandiyohi, Meeker, Mille Lacs and 5 more | 4 hr |
| Jun 23, 2:33 AM CDT | Special Weather Statement | MPX | Carver, Dakota, Le Sueur, McLeod, Nicollet, Renville and 3 more | 57 min |
| Jun 23, 2:58 AM CDT | Special Weather Statement | MPX | Anoka, Chisago, Hennepin, Isanti, Meeker, Ramsey and 3 more | 77 min |
| Jun 23, 3:29 AM CDT | Special Weather Statement | MPX | Blue Earth, Brown, Chippewa, Faribault, Freeborn, Kandiyohi and 14 more | 61 min |
| Jun 23, 4:10 AM CDT | Special Weather Statement | MPX | Anoka | 50 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.